# SDR SWAA2021062377026

- Difficulty date: May 25, 2021
- Submitted: June 23, 2021
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 70,552 hours, 41,684 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Deteriorated
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL 140BF IS DETERIORATED. [200-011] ; / AFT CARGO FLOOR PANEL 140BF WILL BE INSTALLED ON TASK CARD TTG8Q004EYM2.;FABRICATED AFT CARGO COMPARTMENT FLOOR PANEL 140BF PER B737-700 AMM 25-52-01-201-801.;REMOVED PANEL 140BF;REMOVED PANEL 140BF AS PER B737-700 AMM 25-52-10-000-801;VERIFIED STEP 5. TASK COMPLETE.;VERIFIED STEPS 1 THRU 3
